# SDR DALA2019080204535

- Difficulty date: August 1, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 53,169 hours, 36,720 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RINGPAN WINDOW BTW STA 851 TO STA 870 AT AFT UPPER CORNER SIDE (CPAX). NRC 00453: CRACKED RING PAN WINDOW DAMAGED AREA WAS REMOVED PER B717-200 SRM 56-20-02-2R-1 FIG. 202. REPAIR ANGLE WAS FABRICATED AND INSTALLED PER B717-200 SRM 56-20-02-2R-1 FIG. 202, 51-41-02-0G, AND 51-41-02-05-0G. (LP #1201546)
